# SDR HYIA20231219001

- Difficulty date: December 19, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 39,158 hours, 25,791 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512204124
- Condition: Corroded
- Location: Zone 600
- Part time: 39,158 hours, 25,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS VISUALLY IDENTIFIED ON THE RH AFT LOWER OUTBOARD SPAR CAP, OEM P/N: 5122041-24. THIS CORROSION IS LOCATED ON THE FORWARD FACE OF THE VERTICAL LEG AT APPROXIMATE RWS 229.71. THIS CORROSION MEASURES APPROXIMATELY .020 AT ITS DEEPEST WHICH IS EXCESS OF ALLOWABLE LIMITS FOR REMOVAL PER CESSNA MEB 95-11R1 SECTION 3. THIS CAP WILL BE REMOVED AND REPLACED USING FACTORY NEW PARTS.
